# SDR CA001013010

- Difficulty date: April 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,719 hours
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206031509005
- Condition: Loose
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING FOUND LOOSE IN THE DRAG PIN, POOR STAKING SEEMS TO BE THE CAUSE.
